Asymptotics for minimal overlapping patterns for generalized Euler permutations, standard tableaux of rectangular shape, and column strict arrays

    Discrete Mathematics & Theoretical Computer Science, Volume 18, Issue 2, 2016.

    Cited by: 0|Bibtex|Views0|Links
    EI

    Abstract:

    A permutation $tau$ the symmetric group $S_j$ is minimally overlapping ifany two consecutive occurrences of $tau$ a permutation $sigma$ can shareat most one element. Bu0027ona cite{B} showed that the proportion of minimaloverlapping patterns $S_j$ is at least $3 -e$. Given a permutation $sigma$,we let $text{Des}(sigma)$ denote the set ...More

    Code:

    Data:

    Your rating :
    0

     

    Tags
    Comments